Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 452087, 13 pages
http://dx.doi.org/10.1155/2011/452087
Research Article

Random Attractors for the Stochastic Discrete Long Wave-Short Wave Resonance Equations

School of Mathematics and Information, Ludong University, Shandong,Yantai 264025, China

Received 21 June 2011; Accepted 15 August 2011

Academic Editor: F. Marcellán

Copyright © 2011 Jie Xin and Hong Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, vol. 49 of AMS Colloquium Publications, AMS, Providence, RI, USA, 2002.
  2. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, AMS, Providence, RI, USA, 1988.
  3. O. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Press, Cambridge, UK, 1991.
  4. G. R. Sell and Y. You, Dynamics of Evolution Equations, Springer, New York, NY, USA, 2002.
  5. R. Temam, Infinite Dimensional Dynamical System in Mechanics and Physics, Springer, New York, NY, USA, 1995.
  6. P. W. Bates, K. Lu, and B. Wang, “Attractors for lattice dynamical systems,” International Journal of Bifurcation and Chaos, vol. 11, no. 1, pp. 143–153, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. W. J. Beyn and S. Y. Pilyugin, “Attractors of reaction diffusion systems on infinite lattice,” Journal of Dynamics and Differential Equations, vol. 15, pp. 485–515, 2003. View at Google Scholar
  8. S. N. Chow, Lattice Dynamical Systems, vol. 1822 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2003.
  9. N. I. Karachalios and A. N. Yannacopoulos, “Global existence and compact attractors for the discrete nonlinear Schrödinger equation,” Journal of Differential Equations, vol. 217, no. 1, pp. 88–123, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. B. Wang, “Dynamics of systems on infinite lattices,” Journal of Differential Equations, vol. 221, no. 1, pp. 224–245, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Zhou and W. Shi, “Attractors and dimension of dissipative lattice systems,” Journal of Differential Equations, vol. 224, no. 1, pp. 172–204, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. L. Arnold, Random Dynamical Systems, Springer, Berlin, Germany, 1998.
  13. P. W. Bates, H. Lisei, and K. Lu, “Attractors for stochastic lattice dynamical systems,” Stochastics and Dynamics, vol. 6, no. 1, pp. 1–21, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. Y. Lv and J. H. Sun, “Dynamical behavior for stochastic lattice systems,” Chaos, Solitons and Fractals, vol. 27, no. 4, pp. 1080–1090, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Lv and J. H. Sun, “Asymptotic behavior of stochastic discrete complex Ginzburg-Landau equations,” Physica D, vol. 221, no. 2, pp. 157–169, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. J. Huang, “The random attractor of stochastic FitzHugh-Nagumo equations in an infinite lattice with white noises,” Physica D, vol. 233, no. 2, pp. 83–94, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. W. Yan, S. Ji, and Y. Li, “Random attractors for stochastic discrete Klein-Gordon-Schrödinger equations,” Physics Letters A, vol. 373, no. 14, pp. 1268–1275, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. R. H. J. Grimshaw, “The modulation of an internal gravity-wave packet and the resonance with the mean motion,” Studies in Applied Mathematics, vol. 56, no. 3, pp. 241–266, 1977. View at Google Scholar · View at Scopus
  19. D. R. Nicholson and M. V. Goldman, “Damped nonlinear Schrödinger equation,” Physics of Fluids, vol. 19, no. 10, pp. 1621–1625, 1976. View at Google Scholar · View at Scopus
  20. B. Guo, “The global solution for one class of the system of LS non-linear wave resonance equations,” Journal of Mathematical Research and Exposition, vol. 1, pp. 69–76, 1987. View at Google Scholar
  21. W. Du and B. Guo, “The global attractor for LS type equation in 1,” Acta Mathematicae Applicatae Sinica, vol. 28, pp. 723–734, 2005. View at Google Scholar
  22. Y. Li, “Long time behavior for the weakly damped driven long-wave-short-wave resonance equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 261–289, 2006. View at Publisher · View at Google Scholar · View at Scopus
  23. R. Zhang, “Existence of global attractor for LS type equation,” Journal of Mathematical Research and Exposition, vol. 26, pp. 708–714, 2006. View at Google Scholar
  24. G. D. Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, vol. 229 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1996.
  25. P. W. Bates, X. Chen, and A. J. J. Chmaj, “Traveling waves of bistable dynamics on a lattice,” SIAM Journal on Mathematical Analysis, vol. 35, no. 2, pp. 520–546, 2004. View at Publisher · View at Google Scholar · View at Scopus